# SDR CA060710005

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,882 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Shim
- Part number: 350A75111720
- Condition: Misinstalled
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION OF AN A-STAR IN THE FIELD, THE ENGINEER PERFORMING THE INSPECTION FOUND THAT THE T/R SERVO FRICTION/GUIDE SHIM (PAD) WAS INSTALLED ON THE FORWARD BOLT AND NOT ON THE AFT ONE.  WHEN RT PEDAL IS APPLIED THE SERVO FRICTION/GUIDE SHIM (PAD) SLIDES .7500 PERCENT OF THE WAY OUT OF THE FIXED GUIDE TAILBOOM). THIS CONDITION COULD POTENTIALLY CAUSE THE SERVO TO JAM.   THE FRICTION/GUIDE SHIM (PAD) WAS RELOCATED THE THE AFT BOLT IAW THE MM AND THE SERVO WAS CHECKED FOR CORRECT OPERATION. (TC NR 20060710005)
